DISPRIN DIRECT 300MG CHEWABLE 24 TABS
Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Product Info
Disprin Direct Tablets contain Aspirin which is a pain relief medication and reduces inflammation.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity of TWO Packets Per Order.
How To Use
Dissolve in water immediately before taking. Adults and adolescence over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours.
Each tablets contain aspirin (acetylsalicylic acid) 300mg as the active ingredient.
Other ingredients: Each tablet also contains glycine, maize starch, microcrystaline cellulose, purified talc, saccharin and lemon flavour 51124.